Home > Research > Publications & Outputs > A class of exact supergravity solutions
View graph of relations

A class of exact supergravity solutions

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>15/12/1980
<mark>Journal</mark>Physics Letters B
Issue number3-4
Volume97
Number of pages5
Pages (from-to)396-400
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A class of exact supergravity solutions is presented starting from a plane symmetric metric and a spin-3/2 gravitino ansatz which describes progressive waves. In particular there are two interesting subclasses of solutions for which the metric is (i) Minkowski, (ii) static, cylindrically symmetric. Both subclasses contain non-gauge-generated solutions.